| Model Number |
SIG60CTAMT |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter during a thoracoscopic esophageal resection, the firing stopped near the 4 cm of the scale.Although it stopped midway the fired staple was deployed without any problem, so it was replaced with a new one that had been prepared.When tried to perform firing again from the point where it stopped, was able to perform firing to the end this time.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: sigphandle, sig power sigphandle handle (serial#:c23aag0404), sigpshell, sig power sigpshell control shell (lot#:unknown) sigadaptstnd, sig power sigadaptstnd linear adapter (serial#: (b)(6)) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the reload was partially fired and the interlock was engaged.The sled and staples were visible at the cut line.The jaw of the reload was open.Staple pushers were visible at the cut line.Functional testing noted that the reload was loaded into a representative handle.The interlock was overridden and the reload was applied to test media.All remaining staples were placed, and test media was transected.The reload interlock was tested and found to function properly.It was reported that the instrument experienced a partial firing.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The issue may occur if the firing handle was not completely cycled.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: failure to completely fire the reload will result in an incomplete cut or incomplete staple formation, which may result in poor hemostasis or leakage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.